Identification of Stochastically Perturbed Autonomous Systems from Temporal Sequences of Probability Density Functions

Nie, X, Luo, J, Coca, D et al. (2 more authors) (2018) Identification of Stochastically Perturbed Autonomous Systems from Temporal Sequences of Probability Density Functions. Journal of Nonlinear Science, 28 (4). pp. 1467-1487. ISSN 0938-8974

Abstract

Metadata

Authors/Creators:
  • Nie, X
  • Luo, J
  • Coca, D
  • Birkin, M
  • Chen, J
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Nonlinear systems; Probability density functions; Frobenius–Perron operator; Stochastic dynamical systems
Dates:
  • Published: August 2018
  • Accepted: 14 March 2018
  • Published (online): 21 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) > Centre for Spatial Analysis & Policy (Leeds)
Funding Information:
FunderGrant number
Innovate UK fka Technology Strategy Board (TSB)102426
Depositing User: Symplectic Publications
Date Deposited: 10 Dec 2018 11:48
Last Modified: 10 Dec 2018 11:48
Status: Published
Publisher: Springer US
Identification Number: https://doi.org/10.1007/s00332-018-9455-0
Related URLs:

Share / Export

Statistics